Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 364, NWS Jackson, MS

May 26, 2011Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 26, 2011, 12:01 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 12:01 PM CDT (17:01 UTC)
Expired
May 26, 2011, 12:33 PM CDT
In force
32 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Lamar County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3259 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3259 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
2.0
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WUUS54 KJAN 261701
SVRJAN
MSC035-073-261745-
/O.NEW.KJAN.SV.W.0364.110526T1701Z-110526T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1201 PM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 1245 PM CDT

* AT 1201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LUMBERTON MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAXIE
  AND BROOKLYN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
      3100 8947 3100 8950 3102 8951 3102 8953
      3105 8954 3111 8914 3092 8913 3091 8914
      3091 8933
TIME...MOT...LOC 1701Z 264DEG 16KT 3097 8941

$$

DL
2 follow-up statements
101 
WWUS54 KJAN 261722
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1222 PM CDT THU MAY 26 2011

MSC035-073-261745-
/O.CON.KJAN.SV.W.0364.000000T0000Z-110526T1745Z/
FORREST MS-LAMAR MS-
1222 PM CDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHEASTERN LAMAR AND SOUTHERN FORREST COUNTIES...

AT 1222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MAXIE MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BROOKLYN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.

&&

LAT...LON 3101 8935 3101 8941 3100 8942 3107 8942
      3111 8914 3092 8913 3091 8914 3091 8933
TIME...MOT...LOC 1722Z 257DEG 16KT 3100 8925

$$

DL
645 
WWUS54 KJAN 261733
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1233 PM CDT THU MAY 26 2011

MSC035-073-261743-
/O.CAN.KJAN.SV.W.0364.000000T0000Z-110526T1745Z/
FORREST MS-LAMAR MS-
1233 PM CDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR AND
SOUTHERN FORREST COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
BELOW SEVERE LIMITS. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE 
POSSIBLE LATER ON THIS AFTERNOON.

LAT...LON 3101 8935 3101 8941 3100 8942 3107 8942
      3111 8914 3092 8913 3091 8914 3091 8933
TIME...MOT...LOC 1733Z 257DEG 16KT 3101 8919

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:15 AM CDT, 46 minutes earlier.

Area forecast discussion, May 26, 11:15 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT THU MAY 26 2011

.MESOSCALE UPDATE...MAIN FRONTAL BOUNDARY CURRENTLY EXTENDS FROM
MACON TO BUDE. EXTRAPOLATION SHOWS THIS BOUNDARY REACHING THE I-59
CORRIDOR BY AROUND 20Z...BUT IT HAS BEEN SLOWING WITH TIME AND RUC
WOULD IMPLY IT WILL TAKE MOST OF THE DAY IF NOT EVENING FOR THE
BOUNDARY TO COMPLETELY CLEAR THE AREA. STORMS ARE FORMING ALONG THE
BOUNDARY AS WELL AS IN A THETA-E AXIS RUNNING ALONG THE I-59
CORRIDOR. WOULD EXPECT THAT THE COMBINATION OF DAYTIME HEATING AND
FORCING FROM A WAVE ROTATING AROUND THE UPPER LOW AS APPARENT ON
WATER VAPOR IMAGERY WILL LEAD TO A GRADUAL INVIGORATION OF
CONVECTION THROUGH THE DAY OVER EAST CENTRAL AND SE MS. SPC
MESOANALYSIS SHOWS THAT MLCAPE VALUES HAVE ALREADY REACHED 2000-2500
J/KG AND COMBINED WITH EFFECTIVE SHEAR OF 25-30 KT WOULD EXPECT
ORGANIZED MULTICELLS AND POSSIBLE SUPERCELLS WITH THE POSSIBILITY OF
SOME REPORTS OF LARGE HAIL AND 60 MPH WINDS. TORNADO THREAT IS
MINIMAL BUT NOT ZERO GIVEN 0-1 KM HELICITY VALUES OF AROUND 150
M2/S2 OVER SE MS AND AROUND 15-20 KT OF 0-1 KM SHEAR.  HRRR IMPLIES
GREATEST SEVERE THREAT WILL BE THROUGH AROUND 21Z WITH A GRADUAL
DECREASE IN CONVECTIVE INTENSITY AFTER THAT TIME.

&&

.AVIATION...COLD FRONT ORIENTED NORTHEAST TO SOUTHWEST ALONG A KGTR
TO KJAN TO KHEZ LINE AS OF 10AM WILL CONTINUE TO SHIFT EASTWARD
THROUGH THE DAY TODAY. AHEAD OF THE FRONT...MVFR TO VFR CONDITIONS
WILL EXIST AS LOW STRATUS SLOWLY BREAKS UP. RAIN SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN BE A POSSIBILITY ALONG AND AHEAD OF
THE FRONT THIS AFTERNOON FOR SOUTHEASTERN AREAS. SOME STORMS MAY
BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL AS PRIMARY
THREATS. BEHIND THE FRONT...INITIAL CLEARING WILL OCCUR BUT WRAP
AROUND MOISTURE WILL BRING IN 3-4 KFT BKN STRATUS DECK ACROSS THE
DELTA REGION LATER THIS AFTERNOON./ALLEN/

&&

.PREV DISCUSSION... /ISSUED 352 AM CDT THU MAY 26 2011/

SHORT TERM...TODAY THROUGH SATURDAY...SCATTERED THUNDERSTORMS
WILL DEVELOP ONCE AGAIN DURING THE LATE MORNING/EARLY AFTERNOON OUT
AHEAD OF A WEAK COLD FRONT THAT WILL EXTEND ALONG THE NATCHEZ TRACE
BY LUNCHTIME. THE BEST CHANCES FOR THUNDERSTORMS WILL BE ALONG THE
I-59 CORRIDOR...BUT ISOLATED STORMS WILL BE POSSIBLE EAST OF I-55.
THE GFS INDICATES THAT ML CAPES WILL RANGE FROM 2000-2500 J/KG AND
WITH LAPSE RATES UP NEAR 7.0 C/KM SOME OF THESE STORMS COULD BE
STRONG TO SEVERE THIS AFTERNOON...MAINLY EAST OF A LINE FROM
COLUMBUS TO FOREST TO MONTICELLO WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN RISK. MOISTURE SHOULD BE SUFFICIENT DURING THE LATE
MORNING EARLY AFTERNOON HOURS WITH A 335K THETA-E RIDGE OVER THESE
AREAS ALONG WITH PWATS UP NEAR 1.6 INCHES. THE BEST MOISTURE SHIFTS
TO THE EAST OF THE AREA DURING THE MID-LATE AFTERNOON. THE UPPER
TROUGH WILL SHIFT TO THE EAST OF THE AREA EARLY THIS EVENING ALONG
WITH THE COLD FRONT WITH MUCH DRIER AIR FILTERING BEHIND IT.

PWATS WILL FALL BELOW AN INCH BY FRIDAY ACROSS ALL OF THE AREA WITH
HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT. STRONG UPPER RIDGING
WILL CONTINUE TO BUILD OVER THE AREA ON SATURDAY AND WITH WARMING
H925/H850 TEMPERATURES HIGHS WILL CLIMB TO AROUND 90. RAISED HIGH
TEMPS A TOUCH ABOVE GUIDANCE FOR TODAY AND TOMORROW ACROSS THE
AREA...BUT STUCK WITH GUIDANCE FOR TEMPS ON SATURDAY./15/

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...FOR THE MED
RANGE/LONG TERM...IF YOU LIKE SUMMER...THEN THE EXPECTED WEATHER
PATTERN IS FOR YOU. FOR THE SECOND HALF OF THE WEEKEND...A UPPER
RIDGE WILL BEGIN TO BUILD OVER THE EASTERN CONUS. THIS UPPER RIDGE
WILL CONTINUE TO BUILD AND AMPLIFY BY MID WEEK AND BECOME A WELL
DEFINED UPPER HIGH CENTER OVER THE CENTRAL CONUS WITH HEIGHTS 594-595
DM. THIS LOOKS TO BE A STOUT UPPER RIDGE WITH UPPER HEIGHT ANOMALIES
RUNNING 2.5 STANDARD DEVIATIONS ABV THE NORM. THIS WILL RESULT IS
LITTLE TO NO PRECIP CHANCES INTO NEXT WEEK AND TEMPS WARMING TO AT
LEAST THE 90-95 RANGE. VALUES COULD GET WARMER AND WILL HAVE TO SEE
HOW THE LOW LEVELS RESPOND BEFORE GOING WARMER THAN THE ALREADY WARM
GUID VALUES. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  58  86  63 /  14   8   8   2
MERIDIAN      87  58  87  58 /  48  14   8   1
VICKSBURG     84  55  87  61 /  12   7   8   2
HATTIESBURG   90  61  90  62 /  50  18   4   4
NATCHEZ       85  58  86  66 /  15   7   4   4
GREENVILLE    79  57  83  65 /   9   7   7   5
GREENWOOD     81  55  83  63 /  13   7   7   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

08/ALLEN/15/CME
Hazardous weather outlook, May 26, 5:21 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT THU MAY 26 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>049-053>055-059>063-271030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-
SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
521 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL
MISSISSIPPI..

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ031-038-039-045-046-050>052-056>058-064>066-072>074-271030-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
521 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL AND
SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS...AND HEAVY RAINFALL...WILL BE POSSIBLE
TODAY AS A COLD FRONT PUSHES SLOWLY SOUTHEAST ACROSS EAST CENTRAL AND
SOUTHERN MISSISSIPPI. DAMAGING WIND GUSTS OF 50 TO 60 MPH AND QUARTER
SIZED HAIL WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON. THE
RISK FOR SEVERE WEATHER AND HEAVY RAIN WILL DECREASE AND COME TO AN
END BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Local storm report, May 26, 9:46 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     2 N PORTLAND            33.27N 91.51W
05/25/2011                   ASHLEY             AR   FIRE DEPT/RESCUE

            8 POWERPOLES SNAPPED ALONG 165. SEVERAL TREES SNAPPED AND
            UPROOTED. TREE DOWN ON MOBILE HOME ON CR 53. DAMAGE TO
            OUTBUIDLINGS.

&&

JALLEN
Local storm report, May 26, 9:49 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
949 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     1 E PORTLAND            33.24N 91.49W
05/25/2011                   ASHLEY             AR   FIRE DEPT/RESCUE

            LARGE OAK TREES UPROOTED AND PORCH DAMAGED ALONG HWY 160.

&&

JALLEN
Local storm report, May 26, 9:55 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
955 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND DMG     3 S LAKE VILLAGE        33.28N 91.28W
05/25/2011                   CHICOT             AR   EMERGENCY MNGR

            TREES DOWN ACROSS HWY 159 BETWEEN JENNIE AND LAKE
            VILLAGE.

&&

JALLEN
Local storm report, May 26, 10:01 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1001 AM CDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     LAKE VILLAGE            33.32N 91.28W
05/25/2011                   CHICOT             AR   EMERGENCY MNGR

            COUPLE POWERPOLES SNAPPED ON NORTH LAKE SHORE DR ALONG
            WITH SNAPPED TREES.

&&

JALLEN
Special weather statement, May 26, 11:45 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT THU MAY 26 2011

MSZ072>074-261745-
FORREST MS-LAMAR MS-MARION MS-
1145 AM CDT THU MAY 26 2011

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN LAMAR COUNTY...

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF
PURVIS AT 1145 AM CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME SOUTHEASTERN MARION...SOUTHERN LAMAR AND SOUTHERN
FORREST COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
      3102 8951 3102 8954 3100 8955 3100 8965
      3112 8966 3119 8914 3092 8913 3091 8914
      3091 8933
TIME...MOT...LOC 1645Z 258DEG 17KT 3108 8943

DL
Special weather statement, May 26, 11:50 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1150 AM CDT THU MAY 26 2011

MSZ066-074-261735-
JONES MS-FORREST MS-
1150 AM CDT THU MAY 26 2011

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN FORREST COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER PETAL AT 1150 AM CDT...MOVING
EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN FORREST AND SOUTHEASTERN JONES COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3146 8933 3161 8893 3144 8892 3143 8893
      3143 8912 3128 8913 3125 8931
TIME...MOT...LOC 1650Z 253DEG 20KT 3138 8923

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:06 PM CDTSevere Thunderstorm WarningJANBolivar54 min
May 25, 7:14 PM CDTTornado WarningJANBolivar61 min
May 25, 7:38 PM CDTTornado WarningJANBolivar, Sunflower52 min
May 25, 8:14 PM CDTSevere Thunderstorm WarningJANBolivar, Washington61 min
May 25, 8:29 PM CDTTornado WarningJANBolivar, Sunflower28 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower60 min
May 25, 8:55 PM CDTTornado WarningJANWashington51 min
May 25, 9:00 PM CDTTornado WarningJANBolivar, Sunflower32 min
May 25, 9:07 PM CDTSevere Thunderstorm WarningJANGrenada53 min
May 25, 9:27 PM CDTFlash Flood WarningJANBolivar, Sunflower, Washington60 min
May 25, 9:36 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery, Sunflower54 min
May 25, 9:45 PM CDTSevere Thunderstorm WarningJANBolivar, Washington21 min
May 25, 9:52 PM CDTTornado WarningJANHolmes, Humphreys, Leflore, Sunflower23 min
May 25, 9:53 PM CDTSevere Thunderstorm WarningJANSharkey, Washington22 min
May 25, 10:02 PM CDTFlash Flood WarningJANGrenada79 min
May 25, 10:09 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Clay, Montgomery, Oktibbeha, Webster66 min
May 25, 10:18 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower42 min
May 25, 10:21 PM CDTTornado WarningJANCarroll24 min
May 25, 11:26 PM CDTSpecial Weather StatementJANClay, Lowndes, Noxubee, Oktibbeha59 min
May 26, 12:32 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery43 min
May 26, 12:37 AM CDTSpecial Weather StatementJANOktibbeha18 min
May 26, 12:56 AM CDTSpecial Weather StatementJANLowndes, Oktibbeha29 min
May 26, 1:44 AM CDTSpecial Weather StatementJANLeflore31 min
May 26, 2:01 AM CDTSpecial Weather StatementJANLowndes34 min
May 26, 2:19 AM CDTSpecial Weather StatementJANLowndes31 min
May 26, 2:46 AM CDTSpecial Weather StatementJANGrenada29 min
May 26, 4:29 AM CDTSpecial Weather StatementJANForrest, Lamar41 min
May 26, 11:45 AM CDTSpecial Weather StatementJANLamar60 min
May 26, 11:50 AM CDTSpecial Weather StatementJANJones45 min
May 26, 12:08 PM CDTSpecial Weather StatementJANSimpson, Smith32 min
May 26, 12:32 PM CDTSpecial Weather StatementJANJones28 min
May 26, 12:55 PM CDTSpecial Weather StatementJANForrest, Lamar60 min
May 26, 1:13 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion47 min
May 26, 1:18 PM CDTTornado WarningJANForrest, Lamar46 min
May 26, 1:50 PM CDTSevere Thunderstorm WarningJANClarke40 min
May 26, 1:54 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale51 min
May 26, 2:01 PM CDTSpecial Weather StatementJANJones59 min
May 26, 2:07 PM CDTSpecial Weather StatementJANLamar28 min
May 26, 2:15 PM CDTSevere Thunderstorm WarningJANClarke45 min
May 26, 2:34 PM CDTSpecial Weather StatementJANForrest, Lamar, Marion61 min
May 26, 3:47 PM CDTSpecial Weather StatementJANKemper28 min
May 26, 4:21 PM CDTSpecial Weather StatementJANLamar44 min
May 26, 4:31 PM CDTSevere Thunderstorm WarningJANForrest, Lamar44 min
May 26, 6:17 PM CDTSpecial Weather StatementJANForrest43 min
May 26, 6:31 PM CDTSpecial Weather StatementJANJones29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.